# SDR SWAA2014091632022

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 40,221 hours, 23,393 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA201116C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION CROSS FEED VLV CB POPPED.  R & R FUEL FEED ACTUATOR IAW MM.
